# SDR SIMA20191009001

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 35,627 hours, 30,818 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAIL WARNING DURING CAT II APPROACH PROCEDURES INSIDE THE FAF.   PERFORMED OPERATIONAL CHECK OF AUTOPILOT SYSTEMS IAW W/C 22-700-00, 22-700-01 AND 22-700-02. OPS CHECKS GOOD NO DEFECTS NOTED.
